# SDR CALA2025070106112

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 86,564 hours, 34,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517617
- Part serial: A6692
- Condition: Faulted
- Location: Zone 800
- Part time: 722,029 hours, 710,302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE DOOR 2R BAD FROM STOCK. REMOVED DOOR 2R SLIDE REF AMM 25-62-44-000-802-A UP TO AND INCLUDING STEP  A 4,G. COMPLETED REMOVAL OF SLIDE PER AMM 25-62-44-000-802-A. SN A6692. REQUESTING INSPECTION VERIFICATION FOR ELECTRICAL WIRING ROUTING AND GIRT BAR SECURITY WITH CORDAGE ALONG WITH PARACHUTE PIN INSTALLATION PER AMM 25-62-44 -400-802-A.  FOR TO DOOR 2R.   GIRT BAR INSTALLIATION . CLEARANCE TO INSTALL GIVEN. INSTALLED NEW SLIDE SLIDE ASSY AT 2R PER AMM 25-62-44-400-802-A. ALL OPS CKS GOOD. REQUIRES INSPECTION BUY BACK OF INSTALL AND OPS CHK.   ACCOMPLISHED FOR 2R SLIDE INSTALL PER AMM 25-62-44-400-802-A , OPS CHK GOOD.
